Sweating more in thyroid

I am taking levo 125mg since 1 year and no weight gain nor loss, but sore feet and more sweating after started levo 125mg.

Pain in foot is not bearable in morning and in night time when go to sleep.

Same way sweating ratio is much higher in this days rather than 1 year before.

Can anybody have same symptoms or any solution related to this?

Regards,

Yamraj Pandya

6 Replies

oldestnewest
  • Welcome to the forum, YamrajPandya.

    Excessive sweating can be a sign of overmedication. If you post your thyroid results with the lab ref ranges (the figures in brackets after the results) members will advise whether you are optimally medicated.

    Foot pain can be due to B12 deficiency. Ask your GP to test B12 and folate. Plantar fascitis is a possibility too webmd.boots.com/foot-care/p...

  • Thank you Clutter for good reply,

    My Lab results are as follow on 9th May, 2015:

    STSH - 4.01 micro/ml (0.270-4.20)

    Free T4 - 13,61 pmol/l (12-22)

    I had taken 12 injections for B12 before 6 months for 2-5 ml every Saturday and Wednesday.

    I will ask my GP for this again.

  • Yamraj, you are very undermedicated. The goal of Levothyroxine is to restore the patient to euthyroid status and for most people this will be when TSH is just above or below 1.0.

    Read Dr. Toft's comments in Treatment Options thyroiduk.org.uk/tuk/about_... Show the article to your GP when you ask for a dose increase.

    In the meantime maximise Levothyroxine absorption by taking it with water on an empty stomach one hour before, or two hours after, food and drink, 2 hours away from other medication and supplements and, four hours away from iron, calcium, vitamin D and oestrogen.

  • When you have a blood test for your thyroid hormones, leave approx 24 hours between a dose of levo and blood test which should be as early as possible. Take levo afterwards.

  • I get pain in the bottom of my feet, particularly in the morning, when I am undermedicated. It goes away like magic when I take more Levothyroxine. The sweating will probably improve too when you take more medication.

  • I experience night sweats while taking Synthroid and then Eltroxin. I aso experienced body itching. I certainly was not overmedicated as I was on the lowest possible dose. I now take NDT.

You may also like...